Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 891409, 13 pages
http://dx.doi.org/10.1155/2013/891409
Research Article

Distribution Network Design for Fixed Lifetime Perishable Products: A Model and Solution Approach

1Department of Mechanical and Manufacturing Engineering, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Industrial Engineering Department, College of Engineering, Shahid Bahonar University, Kerman 7618891167, Iran
3Department of Mathematics and Computer Science, University of Economic Sciences, Tehran 1593656311, Iran

Received 21 October 2012; Revised 16 February 2013; Accepted 27 February 2013

Academic Editor: Yuri Sotskov

Copyright © 2013 Z. Firoozi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Firoozi, N. Ismail, Sh. Ariafar, S. H. Tang, M. K. A. M. Ariffin, and A. Memariani, “Distribution Network Design for Fixed Lifetime Perishable Products: A Model and Solution Approach,” Journal of Applied Mathematics, vol. 2013, Article ID 891409, 13 pages, 2013. https://doi.org/10.1155/2013/891409.